Collapse in coupled Nonlinear Schrodinger equations: Sufficient conditions and Applications
2009 - V. Prytula, V. Vekslerchik, V.M. Perez-Garcia
Physica D 238, 1462-1467 (2009).
authors IMACI
Abtract
In this paper we study blow-up phenomena in general coupled nonlinear Schrodinger equations with different dispersion coefficients. We find sufficient conditions for blow-up and for the existence of global solutions. We discuss several applications of our results to heteronuclear multispecies Bose-Einstein condensates and to degenerate boson-fermion mixtures.